# SDR DU4R2006602

- Difficulty date: August 17, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD FACE OF AFT PIT PRESSURE DOME UNDER SEALER LEFT BL 10 TO RIGHT BL 10.  CUT OUT CORRODED AREA FROM AFT PIT PRESSURE BULKHEAD TEE CAP.  DRILLED AND INSTALLED NEW SECTION OF TEE CAP P/N 9915561-73 AND P/N SRO9530001-33, FABRICATED AND INSTALLED TEE CAP REPAIRS 3 EA 7" X 2" FROM 2024-T3 .063" AND 5 EA 7" X 2" FROM 2024-T3 .071" IAW DC-9/MD-80 SRM 51-30-2D, 51-10-2 AND DPS 900-5-1.
